MathSciNet Relay Station
MathSciNet bibliographic data
MR2458038 11M41 (11F66 20F55)
Chinta, Gautam; Friedberg, Solomon; Gunnells, Paul E. On the $p$-parts of quadratic Weyl group multiple Dirichlet series. J. Reine Angew. Math. 623 (2008), 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement